# SDR UHLA201609100446

- Difficulty date: September 10, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 17,626 hours, 12,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - GOUGE ON FWD SERVICE DOOR INTERIOR SKIN STRUCTURE CENTER GUSSET, AREA COVERED BY SLIDE.  R&R CENTER GUSSET RT FWD SERVICE DOOR REF SRM 51-41-01 AND 51-43-05.
